Open Access
Translator Disclaimer
Spring 1991 Some Applications of the Stone-Weierstrass Theorem
Tran van Thuong
Missouri J. Math. Sci. 3(2): 79-83 (Spring 1991). DOI: 10.35834/1991/0302079

Abstract

In this paper, we will apply the Stone-Weierstrass Theorem to study some properties of the spaces of continuous functions on compact spaces. As a consequence, we will be able to construct a decreasing sequence of linear span dense subspaces in $C[0,1]$.

Citation

Download Citation

Tran van Thuong. "Some Applications of the Stone-Weierstrass Theorem." Missouri J. Math. Sci. 3 (2) 79 - 83, Spring 1991. https://doi.org/10.35834/1991/0302079

Information

Published: Spring 1991
First available in Project Euclid: 18 January 2020

zbMATH: 1097.46510
Digital Object Identifier: 10.35834/1991/0302079

Rights: Copyright © 1991 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 2 • Spring 1991
Back to Top